# SDR CA110228009

- Difficulty date: February 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ABORTED TAKEOFF,  DURING TAKEOFF ATTEMPT, NR 2 ENGINE ELECTRONIC ENGINE CONTROL MANUAL LIGHT ILLUMINATED.  THE T/O WAS ABORTED AND THE ACFT SHUTDOWN. THE ACFT WAS CYCLED, ENGINES STARTED IN MANUAL MODE AND A SECOND TAKEOFF WAS PERFORMED, DURING CLIMBOUT, THE NR 1 ENGINE STARTED SURGING WITHOUT ANY MOVEMENT TO THROTTLES AND THE PILOT REPORTED STIFF PLAY AND PEDALS ACCOMPANIED BY VIBRATIONS.  THE ACFT RETURNED TO ORIGIN AND LANDED UNEVENTFULLY.  ENGINE TROUBLESHOOTING IS FOCUSING ON BLEED VALVES TORQUE MOTORS.
